Books

  1. I. Păvăloiu, N. Pop, Interpolare şi aplicaţii, Editura Risoprint, Cluj-Napoca 2005, 322 pp., ISBN 973-651-028-3.

Papers in ISI journals

  1. E. Cătinaş, The inexact perturbed and quasi-Newton methods are equivalent models, Math. Comp., 74 (2005) no. 249, pp. 291-301 (impact factor 2009: 1.598).
  2. M.-C. Anisiu, G. Bozis, Families of orbits in planar anisotropic fields, Astron. Nachr., 326(1) (2005), 75-78.
  3. G. Boziş, M.-C. Anisiu, A solvable version of the inverse problem of dynamics, Inverse Problems, v. 21 (2005), 487-497.
  4. V. Mioc, M.-C. Anisiu, M. Bărbosu, Symmetric periodic orbits in the anisotropic Schwarzschild-type problem, Celest. Mech. Dyn. Astron., 91 (2005), 269-285. (impact factor 2009: 1.811)
  5. M.-C. Anisiu, The energy-free equations of the 3D inverse problem of dynamics, Inverse Probl. Sci. Eng. 13 (2005), 545-558.
  6. B. E. Rhoades and Ş.M. Şoltuz, The equivalence between the T-stabilities of Mann and Ishikawa iterations, J. Math. Anal. Appl., v. 318 (2006) no. 2, 472-475
  7. V. Mioc, M.-C. Anisiu, M. Stavinschi, Symmetric periodic orbits in proto-stellar systems, Dynamics of Populations of Planetary Systems Series: Proceedings IAU Colloquium no. 197 2004, Z. Knezevic and A. Milani, eds., Cambridge University Press, 2005, 467-470, ISBN-10: 052185203X, ISBN-13: 978-0521852036 (ISI Proceedings).

Papers in international journals, indexed in Mathscinet and ZBL

  1. Ş. M. Şoltuz, The equivalence of Picard, Mann and Ishikawa iterations dealing with quasi-contractive operators, Math. Commun. 10 (2005), 81-88.
  2. B. E. Rhoades and Ş.M. Şoltuz, The convergence of a multistep iteration for a family of maps, Int. J. Math. & Math. Sci. (electronically published in 2005)
  3. E. Cătinaş, The relationship between the models of perturbed Newton iterations, with applications, PAMM, 5 (2005) no. 1, pp. 785-786.
  4. M. Crăciun, On a class of approximation operators, Mathematical Sciences Research Journal, v. 9(11) (2005) 292-303.

Papers in proceedings of international conferences, published with ISBN

  1. E. Cătinaş, Sufficient convergence conditions for certain accelerated successive approximations, Trends and Applications in Constructive Approximation (Eds.) M.G. de Bruin, D.H. Mache and J. Szabados, International Series of Numerical Mathematics, v. 151, 2005 Birkhauser Verlag Basel, pp. 71-75, ISBN 3-7643-7124-2.
  2. N. Suciu, C. Vamoş, P. Knabner, and U. Ruede, Biased global random walk, a cellular automaton for diffusion, in Simulationstechnique, 18-th Symposium in Erlangen, September 2005, Ed. Husemann, M. Kowarschik, and, U. Rude, pp. 562-567, SCS Publishing House e. V., Erlangen, ISBN 3-936150-41-9.

Preprints at international universities/institutes

  1. N. Suciu, J. P. Eberhard, and C. Vamoş, Approximations and ergodicity for transport in heterogeneous media by periodic random fields, Preprint 06/05, Forschungsverbund WIR Baden-Wurtenberg, Heidelberg, January 20, 2005.
  2. M. Crăciun and A. Di Bucchianico, Sheffer sequences, probability distributions and approximation operators, 25 pp, SPOR Report 2005-04, Department of Mathematics and Computer Science, Technische Universiteit Eindhoven.
  3. C.I. Gheorghiu, Nonlinear deterministic dynamics with applications, King Mongkut’s Institute of Technology, Ladkrabang, Bangkok, Thailand, 53 pp., October, 2005.

Papers in journals monitored/ranked by CNCSIS

  1. C. Mustăţa, On the extension of semi-Lipschitz functions on asymmetric normed spaces, Rev. Anal. Numer. Theor. Approx. 34 (2005) no.2 , 139-150.
  2. I. Păvăloiu, Accelerating the convergence of the iterative methods of interpolatory type, Rev. Anal. Numer. Theor. Approx., 34: 2(2005), 169-173.
  3. Ş.M. Şoltuz, New technique for proving the equivalence of Mann and Ishikawa iterations, Rev. Anal. Numer. Theor. Approx., 34: 1(2005), 103-108.
  4. B. E. Rhoades and Ş.M. Şoltuz, The Mann and Ishikawa iterations and the Mann-Ishikawa with errors are equivalent models dealing with a non-Lipschitzian map, Rev. Anal. Numer. Theor. Approx., 34:2 (2005), 181-193.
  5. Ş.M. Şoltuz, On the boundedness of the associated sequence of Mann iteration for several operator classes with applications, Rev. Anal. Numer. Theor. Approx., 34:2 (2005), 227-232.
  6. M.-C. Anisiu, Two and three-dimensional inverse problem of dynamics, Studia Univ. “Babeş-Bolyai”, Math. XLIX(4) (2004), 13-26 (appeared in 2005).
  7. C.I. Gheorghiu, On the spectral properties of Chebyshev-type methods; dimensions vs. structure, Studia Univ. Babes-Bolyai Ser. Mathematica, v. L 2005 (1), 61-66.

Papers in other journals/proceedings, communications

  1. N. Suciu, J. P. Eberhard, and C. Vamoş, Approximations for transport in heterogeneous media by periodic random fields, ergodicity and related topics, abstract EGU05-A-01164, European Geosciences Union – General Assembly 2005, Vienna, Austria, 24-29 April 2005.
  2. C. Vamoş, A. Pop, V.V. Morariu, The power spectrum of series with correlated terms: a model for protein structure and mobility, Procese Izotopice si Moleculare, Cluj-Napoca, 22-24 Septembrie 2005.
  3. E. Cătinaş, On the local convergence of the quasi-Newton methods, International Conference on Computational Methods in Science and Engineering (ICCMSE), 21-26 Octomber 2005, Loutraki, Greece.
  4. E. Cătinaş, New results for the iterative methods in solving nonlinear systems and fixed point problems, IMACS Congres, Paris, 11-15 iulie, 2005.
  5. M.-C. Anisiu, Families of orbits in conservative fields of Henon-Heiles type, Scientific Programs and Astronomy Education in SEE & Ukraine, 16-18 Sept. 2005, Bucharest.
  6. C.I. Gheorghiu, On the normality of spectral approximations of boundary and eigenvalue problems, CAIM 2005, Univ. Piteşti, Octomber 2005.
  7. C.I. Gheorghiu, On the non-normality of matrices associated to Chebyshev spectral methods, Second International Conference, August 12-15, 2005, Plovdiv, Bulgaria.
  8. M.-C. Anisiu, Mişcare haotică ïn sisteme mecanice, Contribuţie la predarea matematicii, Simpozionul Naţional Didactica Matematicii, Ed. D. Duca et al, Turda 2005, Editura JRC, pp. 8-9.
  9. C.I. Gheorghiu, The non-normality of Chebyshev spectral approximation, Fourth International Workshop on Scientific Computing & Applications (SCA05), June 20-23, 2005, Shanghai Jiotong University and Shanghai Normal University, China.
Menu